# SDR DU4R2009307

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003  N/R 37999 DURING SCHEDULED INSPECTION, FOUND CORROSION ON RT A/C BAY DOOR FRAME I/B JUST AFT OF FWD ATTACH POINT.
